# SDR DALA2021100706156

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,498 hours, 23,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1R UNABLE TO ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION/DEBRIS FROM GIRT BAR SLIDER. ABLE TO ARM/DISARM DOOR. REF 757 AMM 52-12. (8028490)
